# SDR ASAA2017122723028

- Difficulty date: December 27, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 21,946 hours, 6,413 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ABORTED NR 1 ENGINE START DUE TO NO LIGHT OFF. RETURNED TO GATE.  ACFT GROUNDED. RESTORED THE ACFT TO ORIGINAL CONFIGURATION.  PERFORMED FIM 74-21, TASK 807. AUDIBLE TEST AND NR 1 ENGINE START GOOD. NO HISTORY 60 DAYS.  AS A PRECAUTION, REMOVED AND REPLACED RT MAIN IGNITER PLUG IAW AMM 74-21-02, OPS CHECKED GOOD.
